# SDR PCAA0308098

- Difficulty date: July 25, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 25,728 hours, 27,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION A FLOOR SUPPORT FLANGE AT THE RT INBOARD SEAT TRACK LOCATION WAS FOUND CORRODED BETWEEN STATION 182.0 AND 270.5. CORROSION WAS REMOVED IN ACCORDANCE WITH THE DEHAVILLAND DASH 8 STRUCTURAL REPAIR MANUAL 51-20-11. AREA WAS REINSPECTED AND FOUND TO BE BEYOND DAMAGE LIMITS OF REPAIR DRAWING RD8-53-1339 FROM STATION 182.0 TO 270.5. THE RIGHT INBOARD SEAT TRACK SECTION WAS REPAIRED IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-53-3074. AIRCRAFT RETURNED TO SERVICE.
